Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1999, Volume 227, Pages 92–108 (Mi tm548)  

This article is cited in 4 scientific papers (total in 4 papers)

Hardy-Type Inequalities for Moduli of Continuity

V. I. Burenkov, M. L. Gol'dman


Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 227, 87–103

Bibliographic databases:
UDC: 517
Received in April 1999

Citation: V. I. Burenkov, M. L. Gol'dman, “Hardy-Type Inequalities for Moduli of Continuity”, Investigations in the theory of differentiable functions of many variables and its applications. Part 18, Collection of papers, Trudy Mat. Inst. Steklova, 227, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 92–108; Proc. Steklov Inst. Math., 227 (1999), 87–103

Citation in format AMSBIB
\Bibitem{BurGol99}
\by V.~I.~Burenkov, M.~L.~Gol'dman
\paper Hardy-Type Inequalities for Moduli of Continuity
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~18
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 227
\pages 92--108
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1784308}
\zmath{https://zbmath.org/?q=an:0978.46016}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 227
\pages 87--103


Linking options:
  • http://mi.mathnet.ru/eng/tm548
  • http://mi.mathnet.ru/eng/tm/v227/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D'yakonov E.G., “Some modifications of the classical Dirichlet principle”, Doklady Mathematics, 63:2 (2001), 152–157  mathscinet  zmath  isi
    2. D. V. Prokhorov, V. D. Stepanov, “Weighted Estimates for the Riemann–Liouville Operators and Applications”, Proc. Steklov Inst. Math., 243 (2003), 278–301  mathnet  mathscinet  zmath
    3. Burenkov V.I., “Sharp estimates for integrals over small intervals for functions possessing some smoothness”, Progress in Analysis, 2003, 45–56  crossref  mathscinet  isi
    4. V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:385
    Full text:176
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021